# SDR 2007UALA02063

- Difficulty date: June 16, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 30,621 hours, 11,893 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 SERVICE CHECK, EMERGENCY LIGHT CHECK HAD EPSU BATT EMER R FAULT.  RESET EMERGENCY LIGHT C/B`S, PERFORMED OPS CHECK REF AMM 33-51-38, CHECKS NORMAL.
